# SDR USAA2013021500006

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 58,736 hours, 21,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - EMERGENCY LIGHT FLOOR STRIP BY ROW 12 A/C LEFT IS LOOSE.  RE-SECURED FLOOR STRIP WITH CARPET TAPE.
